Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 84260, 8 pages
http://dx.doi.org/10.1155/2007/84260
Research Article

Bifurcation Analysis for a Two-Dimensional Discrete-Time Hopfield Neural Network with Delays

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 21 September 2006; Revised 18 January 2007; Accepted 27 February 2007

Academic Editor: Virginia Kiryakova

Copyright © 2007 Yaping Ren and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaping Ren and Yongkun Li, “Bifurcation Analysis for a Two-Dimensional Discrete-Time Hopfield Neural Network with Delays,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 84260, 8 pages, 2007. https://doi.org/10.1155/2007/84260.